MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-15
Medical Device Problem Codes Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the pain and subsequent revision reported cannot be confirmed from the information provided but may be the result of component loosening leading to a loss of range of motion as reported.However, the reported glenoid loosening, humeral loosening, and decreased range of motion cannot be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and relevant product information was not provided.D10: 300-10-15/45, equinoxe replicator plate unknown.Equinoxe primary torque screw unknown.310-01-47, equinoxe primary humeral head 47mmx18mm, 77082007.
 
Event or Problem Description
As reported, the patient has had many previous surgeries on their right shoulder, starting with scopes and then a hemi arthroplasty that was converted to an equinoxe primary total shoulder.The patient was never satisfied with their shoulder outcomes and reported pain, stiffness, and decreased motion.The patient presented to the surgeons office with these complaints.The surgeon scheduled the patient for revision primary total shoulder to a competitors reverse shoulder arthroplasty.The surgeon anticipated the implants being loose.The patient had surgery where the surgeon removed the equinoxe primary implants and glenoid anchors shown on the x-ray.He cultured and irrigated the joint/wound and reimplanted a competitors reverse tsa construct.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g3.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22480512
Report Number1038671-2025-02486
Device Sequence Number15589493
Product Code KWS
UDI-Device Identifier10885862079336
UDI-Public10885862079336
Combination Product (Y/N)N
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale